# SDR SWAA2021072607771

- Difficulty date: August 12, 2020
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 48,976 hours, 29,365 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Condition: Broken
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EQUIPMENT ACCESS DOOR HANDLE BROKEN / REMOVED AND REPLACED EQUIPMENT ACCESS DOOR HANDLE ASSEMBLY PER CMM 52-48-13
